# SDR UALA2012110706391

- Difficulty date: November 6, 2012
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 61,691 hours, 7,207 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328918
- Condition: Faulty
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED HP ENG 4 EICAS ADVISORY MESSAGE.  REPLACED HPC CONTROLLER.
